# SDR SIMA200208307

- Difficulty date: February 7, 2002
- Submitted: May 24, 2002
- Operation: Air carrier
- Aircraft: N717AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145272
- System (JASC): 3210 · Main Landing Gear
- Part: Cap
- Part number: 14571033007
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING MBV INSPECTION, MAINTENANCE FOUND THE LEFT MAIN LANDING GEAR BEARING CAP TO BE CORRODED.  BEARING CAP WAS REMOVED AND REPLACED IAW EMB MM.  (M)
